Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/10504
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAssunção, Ronaldo Brasileiro-
dc.contributor.authorMiyagaki, Olimpio Hiroshi-
dc.contributor.authorPereira, Gilberto de Assis-
dc.contributor.authorRodrigues, Bruno Mendes-
dc.date.accessioned2018-11-01T15:36:29Z-
dc.date.available2018-11-01T15:36:29Z-
dc.date.issued2017-
dc.identifier.citationASSUNÇÃO, R. B. et al. On a class of nonhomogeneous equations of Hénon-type : symmetry breaking and non radial solutions. Nonlinear Analysis, v. 165, p. 102-120, dez. 2017. Disponível em: <https://www.sciencedirect.com/science/article/pii/S0362546X17302420>. Acesso em: 16 jun. 2018.pt_BR
dc.identifier.issn0362546X-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/10504-
dc.description.abstractIn this work we study the following Hénon-type equation ⎧⎪⎨ ⎪⎩ −div ( |∇u|p−2∇u |x|ap ) = |x|βf(u), in B; u > 0, in B; u = 0, on ∂B; where B := { x ∈ RN ; |x| < 1 } is a ball centered at the origin, the parameters verify the inequalities 0 ≤ a < N−p p , N ≥ 4, β > 0, 2 ≤ p < Np+pβ N−p(a+1) , and the nonlinearity f is nonhomogeneous. By minimization on the Nehari manifold, we prove that for large values of the parameter β there is a symmetry breaking and non radial solutions appear.pt_BR
dc.language.isoen_USpt_BR
dc.rightsrestritopt_BR
dc.subjectDegenerate operatorpt_BR
dc.titleOn a class of nonhomogeneous equations of Hénon-type : symmetry breaking and non radial solutions.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.identifier.uri2https://www.sciencedirect.com/science/article/pii/S0362546X17302420#!pt_BR
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_ClassNonhomogeneousEquations.pdf
  Restricted Access
834,33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.